# SDR AALA202103229016

- Difficulty date: March 11, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 37,283 hours, 14,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL AT FR68 S23L. PERFORMED PERMANENT REPAIR PER SRM 53-41-14-300-001.
